# SDR CALA2025060505300

- Difficulty date: May 30, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 75,552 hours, 28,109 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111A41023
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-SIDE FUSELAGE EXTERNAL, STA 540 BETWEEN STR21L AND STR23L HAS FASTENER & SKIN CORRODED.  ACCOMPLISHED A REPAIR TO THE DAMAGE WING CENTER SECTION FORWARD LOWER SKIN PANEL STA 500 TO STA 548 BETWEEN  STR-21L AND STR-23L IAW AAR-MIA-ESR-WI#2023376-13-12100 ON PAGE#3 THROUGH #15 PART#1 STEPS#2.   AFTER THE ACCUMULATION OF 49,900 TOTAL FLT CYCLES, BUT BEFORE 50,000, PERFORMED AN INSPECTION OF FUSELAGE UPPER DRAG LINK ASSEMBLY BETWEEN BS 500 & 548 & STR 21L & 23L IAW PART 2 OF THE LATEST REVISION OF ECRA 5710-02930. OKAY TO DIP AFTER THE ACCUMULATION OF 49,900 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 50,000.
